# SDR FDEA202108222062

- Difficulty date: August 22, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA86901
- Condition: Worn
- Location: Bs 755 Lbl 8.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CABIN SEAT TRACK CROWN FOUND WORN AT STATION   755, X = 8.5 MAIN DECK CARGO COMPARTMENT CABIN SEAT TRACK CROWN AT STATION 755, X = 8.5 WORN   MARK REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS PER SRM 53-00-52-1A   FIGURE 101 ALLOWABLE DAMAGE 1. SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT PER   SRM 53-00-52-2R FIGURE 201 REPAIR 1 FROM EXISTING SPLICES STATION 745 TO STATION 783   X = 8.5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
